Mathematische Annalen

, Volume 290, Issue 1, pp 713–726

On twisted exponential sums

  • Alan Adolphson
  • Steven Sperber
Article

DOI: 10.1007/BF01459269

Cite this article as:
Adolphson, A. & Sperber, S. Math. Ann. (1991) 290: 713. doi:10.1007/BF01459269

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Alan Adolphson
    • 1
  • Steven Sperber
    • 2
  1. 1.Department of MathematicsOklahoma State UniversityStillwaterUSA
  2. 2.School of MathematicsUniversity of MinnesotaMinneapolisUSA